Alert archive / Alabama / Freeze Watches in 2012
Freeze Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this freeze watch at Nov 23, 2012, 3:49 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Nov 25, 2012, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 23, 2012, 3:49 AM CST (09:49 UTC)
- In effect from
- Nov 25, 2012, 12:00 AM CST
- Expired
- Nov 24, 2012, 3:38 AM CST
- In force
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2086 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829 WWUS74 KMOB 230949 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 AM CST FRI NOV 23 2012 ...FIRST WIDESPREAD FREEZE LIKELY LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING... .COLD HIGH PRESSURE IS FORECAST TO MOVE DIRECTLY OVER THE REGION BY SATURDAY NIGHT. THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES WILL RESULT IN TEMPERATURES DROPPING AT OR BELOW FREEZING OVER THE MAJORITY OF THE REGION...WITH THE EXCEPTION BEING ALONG THE IMMEDIATE COAST. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232200- /O.NEW.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 349 AM CST FRI NOV 23 2012 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * TEMPERATURE...26 TO 32 DEGREES. 34 TO 38 DEGREES CLOSE TO THE COAST. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. && $$
3 follow-up statements
054 WWUS74 KMOB 232138 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 PM CST FRI NOV 23 2012 ...FIRST WIDESPREAD FREEZE LIKELY TO IMPACT THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING... .COLD HIGH PRESSURE IS FORECAST TO MOVE DIRECTLY OVER THE REGION BY SATURDAY NIGHT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS... AND A DRY AIRMASS WILL LIKELY RESULT IN TEMPERATURES DROPPING AT OR BELOW FREEZING OVER THE MAJORITY OF THE REGION...WITH THE EXCEPTION BEING LOCATIONS ALONG THE IMMEDIATE COAST. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-240600- /O.CON.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 338 PM CST FRI NOV 23 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...25 TO 30 DEGREES ACROSS MUCH OF THE REGION...EXCEPT 33 TO 37 DEGREES IMMEDIATELY NEAR THE COAST. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. && $$
454 WWUS74 KMOB 240527 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1127 PM CST FRI NOV 23 2012 ...FIRST WIDESPREAD FREEZE LIKELY TO IMPACT THE REGION LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING... .COLD HIGH PRESSURE IS FORECAST TO MOVE DIRECTLY OVER THE REGION BY SATURDAY NIGHT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS... AND A DRY AIRMASS WILL LIKELY RESULT IN TEMPERATURES DROPPING TO OR BELOW FREEZING OVER THE MAJORITY OF THE REGION...WITH THE EXCEPTION BEING LOCATIONS ALONG THE IMMEDIATE COAST. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241330- /O.CON.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 1127 PM CST FRI NOV 23 2012 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * TEMPERATURE...25 TO 30 DEGREES ACROSS MUCH OF THE REGION... EXCEPT 33 TO 37 DEGREES IMMEDIATELY NEAR THE COAST. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. && $$
751 WWUS74 KMOB 240938 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 AM CST SAT NOV 24 2012 ...FIRST WIDESPREAD FREEZE TO IMPACT THE REGION LATE TONIGHT THROUGH EARLY SUNDAY MORNING... .COLD HIGH PRESSURE WILL MOVE DIRECTLY OVER THE REGION TONIGHT. THE COMBINATION OF CLEAR SKIES...LIGHT WINDS... AND A DRY AIRMASS WILL RESULT IN TEMPERATURES DROPPING TO OR BELOW FREEZING OVER THE MAJORITY OF THE REGION...WITH THE EXCEPTION BEING LOCATIONS ALONG THE IMMEDIATE COAST. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-242200- /O.UPG.KMOB.FZ.A.0002.121125T0600Z-121125T1300Z/ /O.NEW.KMOB.FZ.W.0002.121125T0500Z-121125T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 338 AM CST SAT NOV 24 2012 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM CST SUNDAY. * TEMPERATURE...LOWS OF 25 TO 30 DEGREES ACROSS MUCH OF THE REGION... EXCEPT 33 TO 37 DEGREES IMMEDIATELY NEAR THE COAST. * IMPACTS...FREEZING TEMPERATURES MAY DAMAGE OR KILL SENSITIVE PLANTS OR SHRUBS. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. ANIMALS WILL ALSO NEED EXTRA PROTECTION FROM THE COLD. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze watch went out at Nov 22, 11:52 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Nov 22, 11:52 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1152 PM CST THU NOV 22 2012 .AVIATION [23.06Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR CEILING CONDITIONS EXPECTED THROUGH 24/06Z. SCATTERED VERY LOW CLOUDS ARE FORECAST AT KMOB AND KBFM WHILE FOG DEVELOPS OVERNIGHT...WITH TEMPO LIFR FOG CONDITIONS FOR KMOB...TEMPO IFR FOG CONDITIONS FOR KBFM...AND TEMPO MVFR FOG CONDITIONS FOR KPNS FROM 23.09Z TO 23.12Z. BROKEN HIGH CLOUDS AROUND 25000 FEET MIXED WITH SCATTERED LOW CLOUDS AROUND 3000 FEET AFTER 23.15Z. WINDS WILL BE NEARLY CALM OVERNIGHT...THEN PICKING UP OUT OF THE WEST OR WEST-NORTHWEST AROUND 6 TO 9 KNOTS AFTER SUNRISE FRIDAY. /22 .PREV DISCUSSION... /ISSUED 359 PM CST THU NOV 22 2012/ SHORT TERM...[TONIGHT THROUGH SATURDAY NIGHT]...SHORTWAVE RIDGING ALOFT CONTINUES TO BUILD FROM THE WESTERN GULF TO THE TENNESSEE VALLEY THIS AFTERNOON...BETWEEN AN UPPER LEVEL TROUGH LOCATED ACROSS THE WESTERN ATLANTIC OCEAN...AND THE NEXT APPROACHING SHORTWAVE TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS. A SURFACE RIDGE OF HIGH PRESSURE MEANWHILE RESIDES ACROSS MUCH OF THE DEEP SOUTH THIS AFTERNOON. TEMPERATURES GENERALLY RANGE BETWEEN 70-75 DEGREES ACROSS THE REGION THIS AFTERNOON...AS HIGH CLOUDS ARE GRADUALLY SPREADING IN FROM WEST TO EAST. SHORTWAVE RIDGING WILL GRADUALLY FLATTEN TONIGHT AS THE CENTRAL/ SOUTHERN PLAINS SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT GRADUALLY MAKE EASTWARD PROGRESS TOWARD THE OHIO/TENNESSEE VALLEYS AND THE ARKLATEX REGION. THE SURFACE RIDGE OF HIGH PRESSURE WILL REMAIN INTACT ACROSS OUR FORECAST AREA OVERNIGHT...UNDERNEATH MOSTLY CLEAR SKIES. WE HAVE CONTINUED TO TREND LOW TEMPERATURES A COUPLE OF DEGREES BELOW THE COOLEST GUIDANCE ACROSS MOST LOCATIONS...THOUGH LOWS MAY NOT BE QUITE AS COOL GIVEN SLIGHTLY HIGHER SURFACE DEWPOINTS. PATCHY FOG WILL BE POSSIBLE AGAIN EARLY FRIDAY MORNING... AND LEFT MENTION IN THE WEATHER GRIDS ACROSS MOST AREAS. ANOTHER MILD DAY IS EXPECTED FRIDAY IN ADVANCE OF THE APPROACHING SHORTWAVE TROUGH AND COLD FRONT. FRONTAL PASSAGE LOOKS TO SPREAD FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. CLOUD COVER WILL INCREASE ALONG THE FRONT...WITH EVEN A FEW SPRINKLES POSSIBLE...BUT THE PROBABILITY OF MEASURABLE PRECIPITATION SHOULD REMAIN LESS THAN 20 PERCENT...SO WE WILL KEEP A DRY FORECAST INTACT. SURFACE HIGH PRESSURE CENTERED IN THE VICINITY OF ARKANSAS AND OKLAHOMA LATE FRIDAY WILL BUILD EAST/SOUTHEAST TOWARD THE GULF COAST SATURDAY AND SATURDAY NIGHT. CLEARING SKIES AND MUCH DRIER AIR WILL SPREAD TOWARD THE REGION DURING THIS TIME FRAME. TEMPERATURES WILL AVERAGE AROUND 60 DEGREES FOR HIGHS SATURDAY...AND THE FIRST WIDESPREAD FREEZE MAY IMPACT MUCH OF OUR FORECAST AREA SATURDAY NIGHT AND EARLY SUNDAY MORNING. A FREEZE WATCH WILL LIKELY BECOME NECESSARY WITHIN THE NEXT 12-24 HOURS. /21 LONG TERM...[SUNDAY THROUGH THURSDAY]...DRY MAINLY ZONAL FLOW ALOFT SHOULD PREVAIL SUNDAY...WITH A CONTINUED COOL/DRY AIRMASS REMAINING PLACE ACROSS THE REGION. A LOW LEVEL RETURN FLOW SHOULD COMMENCE LATE SUNDAY INTO MONDAY IN ADVANCE OF THE NEXT SHORTWAVE TROUGH THAT WILL BEGIN TO TAKE SHAPE ACROSS THE ARKLATEX REGION AND MISSISSIPPI VALLEY. DEEP LAYER MOISTURE AND LIFT WILL CONTINUE TO SPREAD EASTWARD TOWARD OUR FORECAST AREA AHEAD OF THIS FEATURE LATE MONDAY INTO TUESDAY. RAIN/THUNDERSTORM CHANCES WILL INCREASE ACROSS WESTERN PORTIONS OF THE FORECAST AREA MONDAY AFTERNOON...WITH POPS TICKING UP ACROSS THE REMAINDER OF THE REGION MONDAY NIGHT INTO TUESDAY MORNING. WE KEPT PRECIPITATION PROBABILITIES CAPPED AROUND 50 PERCENT DURING THIS TIME FRAME...BUT AS CONFIDENCE ON TIMING INCREASES...POPS MAY INCREASE TO THE LIKELY CATEGORY OVER THE NEXT FEW FORECAST CYCLES. DRY AND COOLER WEATHER SHOULD RETURN LATE TUESDAY INTO WEDNESDAY WITH CLEARING SKIES IN THE WAKE OF THE UPPER TROUGH/SURFACE COLD FRONT. /21 MARINE...HIGH PRESSURE CENTERED OVER THE LOWER MISSISSIPPI RIVER WILL CONTINUE TO SHIFT SOUTH OVER THE NORTH CENTRAL GULF THROUGH TONIGHT THEN SHIFT EAST LATE FRIDAY INTO SATURDAY IN RESPONSE TO A MODERATE TO STRONG COLD FRONT MOVING ACROSS THE AREA LATE FRIDAY AND EARLY FRIDAY NIGHT. A LIGHT SOUTHERLY WIND FLOW WILL DEVELOP AHEAD OF THE FRONT LATE TODAY AND EARLY TONIGHT THEN SHIFT WEST TO NORTHWEST AND BUILD FRIDAY THROUGH MIDDAY SATURDAY. NORTHERLY WINDS AND SEAS WILL GRADUALLY SUBSIDE LATE SATURDAY THROUGH EARLY SUNDAY...BECOMING EAST THEN SOUTHEAST LATE SUNDAY UNTO MONDAY IN RESPONSE TO ANOTHER STRONG COLD FRONT APPROACHING FROM THE NORTHWEST. SMALL CRAFT SHOULD EXERCISE CAUTION LATE FRIDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED LATE FRIDAY THROUGH EARLY SATURDAY MORNING. /01 JC FIRE WEATHER...A COLD FRONT WILL PUSH THROUGH THE REGION LATE FRIDAY AND WILL BRING A COOLER AND MUCH DRIER AIRMASS IN ITS WAKE FOR THE WEEKEND. AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS AHEAD OF THE FRONT FRIDAY...BUT WILL FALL TO LESS THAN 30 PERCENT ACROSS MOST LOCATIONS SATURDAY AND SUNDAY AFTERNOONS. THE LOW RELATIVE HUMIDITY MAY COMBINE WITH OTHER PARAMETERS TO PRODUCE RED FLAG CONDITIONS ACROSS PORTIONS OF THE REGION THIS WEEKEND...PARTICULARLY ACROSS THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 46 74 39 61 31 / 00 10 05 00 00 PENSACOLA 50 74 42 62 34 / 00 10 05 00 00 DESTIN 53 73 47 61 37 / 00 05 05 00 00 EVERGREEN 41 72 38 58 27 / 00 10 00 00 00 WAYNESBORO 44 72 34 58 27 / 00 10 00 00 00 CAMDEN 42 72 35 58 25 / 00 10 00 00 00 CRESTVIEW 41 75 40 62 27 / 00 10 05 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Nov 22, 8:54 AM CST, 18 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 854 AM CST THU NOV 22 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231500- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 854 AM CST THU NOV 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FREEZE IS LIKELY SATURDAY NIGHT AND EARLY SUNDAY MORNING AS FAR SOUTH AS THE CENTRAL PORTION OF THE COASTAL COUNTIES OF ALABAMA. TEMPERATURES WILL RANGE FROM AS LOW AS 26 DEGREES NORTH OF HIGHWAY 84 TO AROUND THE FREEZING MARK AS FAR SOUTH AS THE I-10 CORRIDOR. A LIGHT FREEZE IS POSSIBLE SOUTH OF I-10 IN LOW LYING AREAS...BUT THIS WILL BE SPOTTY. PRECAUTIONS WILL HAVE TO BE TAKEN FOR SENSITIVE OUTDOOR PLANTS. A LIGHT FREEZE MAY ALSO OCCUR SUNDAY NIGHT WELL AWAY FROM THE COAST AND NORTHEAST OF A LINE FROM CAMDEN TO EVERGREEN TO CRESTVIEW. SOME THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF AN EASTWARD MOVING COLD FRONT BOTH MONDAY NIGHT AND TUESDAY...BUT AT THIS TIME...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO LIMITED INSTABILITY. THE FRONT EXITS THE REGION TUESDAY AFTERNOON OR EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-231500- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 854 AM CST THU NOV 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MODERATE TO STRONG OFFSHORE FLOW WILL DEVELOP LATE FRIDAY NIGHT AND CONTINUE THROUGH EARLY SUNDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA LATE FRIDAY NIGHT THROUGH SUNDAY MORNING. SOME THUNDERSTORMS ARE ALSO POSSIBLE AHEAD OF AN EASTWARD MOVING COLD FRONT BOTH MONDAY NIGHT AND TUESDAY...BUT AT THIS TIME...THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS DUE TO LIMITED INSTABILITY. GUSTY WINDS POSSIBLY UP TO GALE FORCE...FREQUENT LIGHTNING AND PERIODS OF HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 3:26 PM CST | Fire Weather Watch | MOB | 14 hr | |
| Nov 23, 4:06 AM CST | Small Craft Advisory | MOB | 30 hr |
Nearby
Freeze Watches in Alabama, 2012Freeze Watches in Mississippi, 2012Freeze Watches in Florida, 2012Every freeze watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.